# SDR CA060531024

- Difficulty date: April 29, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE ENGINE WAS REPORTED TO VIBRATE ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER.  TAKEOFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES. MFG WILL MONITOR INVESTIGATION OF THE EVENT AND REPORT ON ROOT CAUSE ONCE DETERMINED. (TC NR 20060531024)
